Browse/search for people

Publication - Dr Misha Rudnev

    On the restriction problem for discrete paraboloid in lower dimension

    Citation

    Rudnev, M & Shkredov, ID, 2018, ‘On the restriction problem for discrete paraboloid in lower dimension’. Advances in Mathematics, vol 339., pp. 657-671

    Abstract

    We apply geometric incidence estimates in positive characteristic to prove the optimal L2→L3 Fourier extension estimate for the paraboloid in the four-dimensional vector space over a prime residue field. In three dimensions, when −1 is not a square, we prove an L2→L[Formula presented] extension estimate, improving the previously known exponent [Formula presented].

    Full details in the University publications repository